Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLANT
Model Number
503310BL
Medical Device Problem Code
Failure to Osseointegrate (1863)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
07/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Implant was spinning in the socket; soft bone.
New Search
Submit an Adverse Event Report
Brand Name
INFINITY OCTAGON
Common Device Name
DENTAL IMPLANT
Manufacturer
(Section D)
HAGER & MEISINGER GMBH
hansemannstrasse 10
neuss 41468
GM 41468
MDR Report Key
17409127
Report Number
1287163-2023-02221
Device Sequence Number
14927656
Product Code
DZE
UDI-Device Identifier
E0HM503310BL1
UDI-Public
E0HM503310BL1
Combination Product (Y/N)
N
Initial Reporter State
CA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Device Explanted Year
2023
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Dentist
Type of Report
Initial
Report Date
(Section B)
07/27/2023
Report Date
(Section F)
07/27/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
503310BL
Device Catalogue Number
503310BL
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
07/18/2023
Device Age
1 YR
Event Location
Outpatient Treatment Facility
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
07/27/2023
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Age
82 YR
Patient Sex
Female
Date Report Sent to FDA
07/27/2023